Vol. 65, No. 2, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Sidon partitions and p-Sidon sets

Ron C. Blei

Vol. 65 (1976), No. 2, 307–313
Abstract

Let Γ be a discrete abelian group, and Γ = G its compact abelian dual group. E Γ is called a p-Sidon set, 1 p < 2, if CE(G)lp(E). In this paper, a sufficient condition for p-Sidon is displayed and some applications are given.

Mathematical Subject Classification 2000
Primary: 43A46
Milestones
Received: 11 July 1975
Revised: 15 March 1976
Published: 1 August 1976
Authors
Ron C. Blei